On a property of the conjugate integral and the nonlinear Hilbert
Doklady Akademii Nauk, Tome 294 (1987) no. 2, pp. 288-292
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1987_294_2_a6,
author = {M. A. \`Efendiev},
title = {On a property of the conjugate integral and the nonlinear {Hilbert}},
journal = {Doklady Akademii Nauk},
pages = {288--292},
year = {1987},
volume = {294},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1987_294_2_a6/}
}
M. A. Èfendiev. On a property of the conjugate integral and the nonlinear Hilbert. Doklady Akademii Nauk, Tome 294 (1987) no. 2, pp. 288-292. http://geodesic.mathdoc.fr/item/DAN_1987_294_2_a6/